James McDonald
James McDonald
Professor of economics, Brigham Young University
Verified email at byu.edu
Title
Cited by
Cited by
Year
Some generalized functions for the size distribution of income
JB McDonald
Modeling income distributions and Lorenz curves, 37-55, 2008
10752008
A generalization of the beta distribution with applications
JB McDonald, YJ Xu
Journal of Econometrics 66 (1-2), 133-152, 1995
5931995
Partially adaptive estimation of regression models via the generalized t distribution
JB McDonald, WK Newey
Econometric theory, 428-457, 1988
3181988
A general distribution for describing security price returns
RM Bookstaber, JB McDonald
Journal of business, 401-424, 1987
2341987
Time series prediction with Genetic‐Algorithm designed neural networks: An empirical comparison with modern statistical models
JV Hansen, JB McDonald, RD Nelson
Computational Intelligence 15 (3), 171-184, 1999
1881999
Functional forms, estimation techniques and the distribution of income
JB McDonald, MR Ransom
Econometrica: Journal of the Econometric Society, 1513-1525, 1979
1841979
Identifying financial distress in the insurance industry: A synthesis of methodological and empirical issues
R BarNiv, JB McDonald
Journal of Risk and Insurance, 543-573, 1992
1791992
A generalized qualitative-response model and the analysis of management fraud
JV Hansen, JB McDonald, WF Messier Jr, TB Bell
Management Science 42 (7), 1022-1032, 1996
1731996
A comparison of parametric models of income distribution across countries and over time
R Bandourian, J McDonald, RS Turley
Luxembourg income study working paper, 2002
1622002
Factors Affecting the Performance of Individual Chain Store Units-An Empirical-Analysis
RT Hise, JP Kelly, M Gable, JB McDonald
Journal of Retailing 59 (2), 22-39, 1983
1221983
Robust and partially adaptive estimation of regression models
RJ Butler, JB McDonald, RD Nelson, SB White
The review of economics and statistics, 321-327, 1990
1201990
Some generalized mixture distributions with an application to unemployment duration
JB McDonald, RJ Butler
The Review of Economics and Statistics, 232-240, 1987
1111987
Applications of the GB2 family of distributions in modeling insurance loss processes
JD Cummins, G Dionne, JB McDonald, BM Pritchett
Insurance: Mathematics and Economics 9 (4), 257-272, 1990
1101990
Something new, something old: parametric models for the size of distribution of income
RF Bordley, JB McDonald, A Mantrala
Journal of Income Distribution 6 (1), 5-5, 1997
1091997
14 Probability distributions for financial models
JB McDonald
Handbook of Statistics 14, 427-461, 1996
1091996
A flexible parametric GARCH model with an application to exchange rates
KL Wang, C Fawson, CB Barrett, JB McDonald
Journal of Applied Econometrics 16 (4), 521-536, 2001
1062001
Artificial intelligence and generalized qualitative‐response models: An empirical test on two audit decision‐making domains
JV Hansen, JB McDonald, JD Stice
Decision Sciences 23 (3), 708-723, 1992
971992
Model selection: some generalized distributions
JB McDonald
Communications in Statistics-Theory and Methods 16 (4), 1049-1074, 1987
791987
The generalized beta distribution as a model for the distribution of income: estimation of related measures of inequality
JB McDonald, M Ransom
Modeling income distributions and Lorenz curves, 147-166, 2008
722008
Interdistributional income inequality
RJ Butler, JB McDonald
Journal of Business & Economic Statistics 5 (1), 13-18, 1987
671987
The system can't perform the operation now. Try again later.
Articles 1–20